# SDR AWXA200700404

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 77,480 hours, 30,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EES - L-4 DOOR SLIDE DEPLOYMENT FAILED DUE TO THE SLIDE COVER.  MX REPOSITIONED THE SLIDE COVER, DEPLOYMENT WAS NORMAL.
